# SDR VNAA20230818011

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS (SEVERAL LOCATIONS) STRG 15 LH BTW FS 669.40 TO FS 977.00 AT PASSENGER CABIN.   DUE EXCESIVE CORROSION ON SIDE SEAT RAILS STRG 15 LH BTW FS 669.40 TO FS 969.00 AT PASSENGER CABIN WERE REPLACED PER CRJ-900 SRM 53-51-49-101-001-A02 PAR. 4 FIG. 53-51-49-991-807 NOTE 3, SRM 53-41-49-101-001-A02 PAR. 4 FIG. 53-41-49-991-806 NOTE 3 AND CRJ-900 AMM 53-00-49 (CONFIG A12)
